All non-archimedean norms on K[X1,..., Xr]

Ghiocel Groza, Nicolae Popescu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


If K is a field with a non-trivial non-Archimedean absolute value (multiplicative norm) | |, we describe all non-Archimedean K-algebra norms on the polynomial algebra K[X1,... , Xr] which extend | |.

Original languageEnglish (US)
Pages (from-to)1-18
Number of pages18
JournalGlasgow Mathematical Journal
Issue number1
StatePublished - Jan 2010

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'All non-archimedean norms on K[X1,..., Xr]'. Together they form a unique fingerprint.

Cite this